UNIGE document Scientific Article
previous document  unige:23190  next document
add to browser collection
Title

Low Dimensional Semiparametric Estimation in a Censored Regression Model

Authors
Moral-Arce, I
Rodriguez-Poo, JM
Published in Journal of Multivariate Analysis. 2011, vol. 102, p. 118-129
Full text
Article (Published version) (447 Kb) - private document Private access
Structures
Citation
(ISO format)
MORAL-ARCE, I, RODRIGUEZ-POO, JM, SPERLICH, Stefan Andréas. Low Dimensional Semiparametric Estimation in a Censored Regression Model. In: Journal of Multivariate Analysis, 2011, vol. 102, p. 118-129. https://archive-ouverte.unige.ch/unige:23190

195 hits

0 download

Update

Deposited on : 2012-10-06

Export document
Format :
Citation style :